# SDR CALA2013091091187

- Difficulty date: September 8, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 51,837 hours, 20,808 cycles
- Engine: Iae V2522A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP TRIM VALVE FAILED.  ACCOMPLISHED CFDS TEMP CONTROL TEST.  TESTED OK. OPERATED PACKS & RAN FWD TEMP COLD TO HOT &  BACK TO COLD, VALVE OPERATIONS CHECKED NORMAL, NO FAULTS.
